# SDR CA030421008

- Difficulty date: April 16, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Make and model: Carson S61LSKRSKY
- Aircraft time: 36,655 hours
- Engine: Ge CT581401
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: S612066120002
- Condition: Cracked
- Location: Pylon
- Component: Pylon Assy
- Component part number: S612076211
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING VISUAL INSPECTION, A CRACK WAS DETECTED ON LT LOWER PYLON HINGE WEB AREA, ORIGINATING FROM A TOOLING HOLE, AND PROGRESSING TOWARD THE OUTBOARD SIDE.
